Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

What is the cause and treatment for chronic pain in neck,shoulders,lower back and legs with cramps?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
chronic pain in my neck,shoulders lower back and the back of my legs and getting cramps in my legs
Posted Sun, 19 Jan 2014 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 1 hour later
Brief Answer: Degenerative spondylosis & disc disease Detailed Answer: Hello, Thanks for your query. It seems you have degenerative spondylosis & disc disease in cervical and lumbar spine with radiculopathy. I suggest you to have MRI scan of lumbar spine to know the exact pathology. The management protocol depends on the severity of nerve compression. Temporary pain relief can be obtained by using an appropriate analgesic or muscle relaxant ,Pregabalin & methylcobalamine supplements. Consult an orthopedic surgeon for further workup and management. I do hope that you have found something helpful and I will be glad to answer any further query. Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor